# SDR UPS405420

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Web
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK IN LOWER FRAME WEB BLANKET HOLE AT BS 1700 S-46 LT.  STOP DRILLED CRACK, REPAIRED WEB IAW SRM 53-10-04 FIG 41.
